# SDR CALA2024092602486

- Difficulty date: September 20, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A812639
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: FWD CARGO COMPARTMENT AFT FLOOR SUPPORT SHIELD AT STA 494 -500A IS CORRODED.  REPLACED FWD PIT SHIELD 143A8126-38 IAW BAC DWG 143A8126-38 REV B AND B737 800 SRM 51 40 02.  SRD # 1037241 ATTACHED
